Reply To: Biotin

Home The Candida Forum Candida Questions Biotin Reply To: Biotin

#78916

Hal123
Member
Topics: 4
Replies: 47

PrettyInPink23 wrote:
Also…
Has anyone here experienced nausea, neck pain/stiffness, dizziness, confusion from adding biotin–

I havent noticed anything new from the supplements (4 days now)…but I experience every single one of those symptoms everyday anyways. I learned that I gotta believe its normal or Ill go crazy.

Im dizzy, i black out when i stand up, i cant think, horrible. Hang in there

I’m taking Biotin too, but hadn’t until now realised that I have all the symptoms you just described! I thought I was getting a cold or that my homeopathic remedies were causing it, but I get a really stiff neck, dizziness, confusion and a bit of nausea. I take it before I go to bed so I hadn’t made the connection, but I’ve forgotten to take it for a couple of days and suddenly I can think again and it all makes sense.

My candida does seem to get worse again when I don’t take it regularly though so I’m just going to try and weather the storm. 🙂

Hope you start feeling the good effects soon!